# SDR ASOA2012070301858

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 32,545 hours, 28,386 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Part time: 986,184 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLT, AT 260, LEFT PACK HIGH TEMP MESSAGE.  SMELLED OVERHEAT ODOR FROM LT PACK.  PERFORMED OPS CHECK ON LT PACK IAW AMM 21-51-00.  OPS CHECKED GOOD.  NO FURTHER DEFECTS AT THIS TIME.
